MathSciNet Relay Station
MathSciNet bibliographic data
MR1988252 (2005a:32006) 32B20 (14P15 31B05 31B10)
Kurdyka, K.; Xiao, J. John functions, quadratic integral forms and o-minimal structures. Illinois J. Math. 46 (2002), no. 4, 1089–1109.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement